Siberian Mathematical Journal

, Volume 41, Issue 4, pp 760–762 | Cite as

Tessellations of many-dimensional parallelepipeds

  • Y. G. Nikonorov
Article
  • 18 Downloads

Keywords

Standard Form Orthogonal Projection Nonnegative Integer Edge Length Euclidean Norm 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • Y. G. Nikonorov

There are no affiliations available

Personalised recommendations